About Bioline  All Journals  Testimonials  Membership  News  Donations

Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 9, No. 3, 2005, pp. 71-76
Bioline Code: ja05061
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 9, No. 3, 2005, pp. 71-76

 en Euclidean Null Controllability of Nonlinear Infinite Delay Systems with Time Varying Multiple Delays in Control and Implicit Derivative


Sufficient conditions for the Euclidean null controllability of non-linear delay systems with time varying multiple delays in the control and implicit derivative are derived. If the uncontrolled system is uniformly asymptotically stable and if the control system is controllable, then the non-linear infinite delay system is Euclidean null controllable. @JASEM

© Copyright 2005 - Journal of Applied Sciences & Environmental Management

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2020, Site last up-dated on 28-Nov-2020.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil